# SDR SIMA20160328011

- Difficulty date: March 28, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,409 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD & OTBD SUPPORTS ARE CRACKED AT FRAME 47.  REMOVED CRACKED RT OMEGA BEAM INBD & OTBD SUPPORTS AT FRAME 45 - 52 & INSTALLED SERVICEABLE RT OMEGA BEAM INBD & OTBD SUPPORTS IAW SRM 51-40-02 & 53-23-02.
